# SDR VNAA2014102800016

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N257PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7939
- Aircraft time: 25,572 hours, 25,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ENTRY LIGHT BROKEN.  MAINTENANCE INSPECTED, R & R ENTRY FLOOR EMERGENCY FLOODLIGHT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
